| Model Number |
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces.
Event or Problem Description
On 10/29/2021, it was reported by a sales representative via phone that an ar-2658tr tightrope eyelet fell off the inserter before insertion.The was discovered during an ac joint reconstruction on (b)(6) 2021.The case was completed by using a new ar-2658tb.